I have had 4 chemos with adriamycon/cytoxin, followed by 4 treatments with Taxotere. Just had last treatment 3 weeks ago.
I read that some have bone/muscle aches with Taxotere.
Are the aches just legs-back? Or can they be here and there all over? I have little pains in many places. Just at times, and not enough to really complain about, but it keeps me wondering if they are from the Taxotere, or cancer spreading. Guess I am getting paranoid! Thanks for your information.
Dear seven7, Generalized aches and pains (myalgias and arthralgias) can be a side effect of taxotere. These generally occur a few days after chemotherapy and get better the further you are from treatment. Some people get pain associated with a numbness and tingling? I don't know if you are experiencing this but again this should lessen the further you are from treatment.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.